Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Loose motions and then constipation. Ayurveda medicine helped. Why is it happening again?

Hi, i hv bad digestive system for years now. i used to have loose motions always around 6 yrs back.. den i started having constipation wich doctors said is colitis .. once i bleeded also frm my amus drop by drop.. took ayurvedic medi n relieved.. now i get loose motions n wen i take medicine for it it converts in constipation... n den i hv to take medicine fr constipation... y dis frequent change?? wats its reason n cure??
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
really appreciate your concern as long as the history given here for your digestive problem according to you this is very chronic condition and this is continue since then, but in my opinion this is nothing to worry because this could be functional condition and not the disease, just stop paying attention towards this, every thing would be fine once you stop thinking about this, take care and have nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor